# SDR AWXA200301402

- Difficulty date: October 13, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,287 hours, 26,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N6447
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER SURFACE OF AFT CARGO COMPARTMENT FLOORBEAM BS 1474, RBL 9.  MAINTENANCE REMOVED CORRODED SECTION OF FLOORBEAM FROM BS 1474, RBL 9; FABRICATED REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-11, PG 6 FIG 1.
